О гладкости обобщенных решений

В.С. Мокейчев

Issledovanija po prikladnoj matematike (1988)

  • Volume: 5, Issue: 3, page 69-74
  • ISSN: 1072-3374; 1573-8795/e

How to cite


Мокейчев, В.С.. "О гладкости обобщенных решений." Issledovanija po prikladnoj matematike 5.3 (1988): 69-74. <http://eudml.org/doc/68949>.

author = {Мокейчев, В.С.},
journal = {Issledovanija po prikladnoj matematike},
keywords = {Smoothness of generalized solutions},
language = {rus},
number = {3},
pages = {69-74},
publisher = {Izd. Kazanskogo universiteta},
title = {О гладкости обобщенных решений},
url = {http://eudml.org/doc/68949},
volume = {5},
year = {1988},

AU - Мокейчев, В.С.
TI - О гладкости обобщенных решений
JO - Issledovanija po prikladnoj matematike
PY - 1988
PB - Izd. Kazanskogo universiteta
VL - 5
IS - 3
SP - 69
EP - 74
LA - rus
KW - Smoothness of generalized solutions
UR - http://eudml.org/doc/68949
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.